# SDR HEEA978988

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1013841515
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INACCURATE FUEL QTY READING THROUGHOUT RANGE.
